# SDR HEEA0013751

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 412075009105
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR NEEDLE DOES NOT RETURN TO ZERO.
